# SDR FDEA200912034352

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163461
- Condition: Corroded
- Location: Bs 1010 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION, AFT PIT AT BS 1010 FRAME, 2 EACH PLACES ABOVE STR 27R.  CUT-OUT DAMAGED AREA FABRICATED FRAME REPAIR ANGLE AND INSTALLED REPAIR ANGLE AT BS 1010 ABOVE 27R IAW SRM 51-40-3, FIG 1, SRM 51-10-6, SRM 51-30-2, SRM 51-40-2, AND SRM 53-10-1, FIG 1.
